Research

Algebraic construction of normalized coprime factors for delay systems


Reference:

Partington, J. R. and Sankaran, G. K., 2002. Algebraic construction of normalized coprime factors for delay systems. Mathematics of Control Signals and Systems, 15 (1), pp. 1-12.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsPartington, J. R.and Sankaran, G. K.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7393
Additional InformationID number: ISI:000175083000001

Export

Actions (login required)

View Item